PDA

View Full Version : shedding some light



garethd
31-12-09, 19:46
i havd been taking porextine for about 2 year and everything was ok up until a month ago when i started getting the side effects such as really bad dizzyness. feeling sick. bad dreams etc WHILST i was taking poroxtine. i notice u would only get these side effects if u stopped takin them suddenly so i was confused why i was getting them while i was taking thm. i told the doctor and he changed me to fluoxtine but these sysmptoms havent stopped. im ok up util about dinner time and the it really kicks in. im just wondering if this is happeing or happend to any 1 else . im confused . please sum 1 shed sum light lol

Gareth

adlucero11
11-03-10, 18:02
hello im been takin porextin time release an i do feel the same side effects u are experinceing. Ive been taking it for about 2wks. I started it in the afternoon at 5:30 pm and took it again the following day at the same time. I also get tired and ususally take a nap but as night came i couldnt go back to sleep after a nap. Energy seemed keep me awake. So now i take them in the morning at 8:00am everyday. Its seems to work till, like u said, dinner time i felt nasues an very panicky. My doctor insists he dosent want me to stick on the this pill for very long and wants me to wing it off eventually.

Andre

klr
15-06-10, 21:56
Hi, i think its what the americans call poop out,were the drug in question stops working and therefore flings you into withdrawal.Happened to me with citalopram.Started on mirtazapine bout 3 month ago and seems to be ok,no side effects.But will this poop out?.